MAUDE Adverse Event Report: ARTHREX, INC. BIO-INTERF SCRW,FULL THD 7X 28MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-INTERF SCRW,FULL THD 7X 28MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-INTERF SCRW,FULL THD 7X 28MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The explanted screw piece was reported to have been discarded.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that an acl reconstruction was performed on (b)(6) 2017.On (b)(6) 2019 a revision surgery took place because half of the bio-interference screw was migrating out from the femur tunnel and got stuck into the medial ligament/ muscle structure.The half screw was retrieved.The acl was stable and in good function and that's why no further steps were necessary during this second surgery.

Brand Name
BIO-INTERF SCRW,FULL THD 7X 28MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8735176
Report Number1220246-2019-01174
Device Sequence Number2572518
Product Code MAI
UDI-Device Identifier00888867014718
UDI-Public00888867014718
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberBIO-INTERF SCRW,FULL THD 7X 28MM
Device Catalogue NumberAR-1370TB
Device Lot Number10146473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date06/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;